


default search action
"An approximation algorithm for the spherical k-means problem with outliers ..."
Yishui Wang et al. (2022)
- Yishui Wang, Chenchen Wu, Dongmei Zhang

, Juan Zou:
An approximation algorithm for the spherical k-means problem with outliers by local search. J. Comb. Optim. 44(4): 2410-2422 (2022)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.


Google
Google Scholar
Semantic Scholar
Internet Archive Scholar
CiteSeerX
ORCID













